Alert archive / Florida / Flash Flood Warnings in 2022
Flash Flood Warning 8, NWS Miami, FL
NWS Miami, FL issued this flash flood warning at May 29, 2022, 5:16 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2022, 5:16 PM EDT (21:16 UTC)
- Expired
- May 29, 2022, 8:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Broward County, FL, Miami-Dade County, FL
The radar
The Miami radar (KAMX), 37 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 5:29 PM EDT | FLASH FLOOD | 1 Nw Hialeah, FL | IMAGES FROM SOCIAL MEDIA SHOW WATER UP TO THE BASE OF AN SUVS DOOR AND 6+ INCHES OF WATER COVERING A RESIDENTIAL STREET. LOCATION ESTIMATED FROM DETAILS IN THE POST. |
| May 29, 5:43 PM EDT | FLASH FLOOD | Miami Lakes, FL | SOCIAL MEDIA IMAGES SHOW WATER COVERING RESIDENTIAL STREETS, SPREADING THROUGH LAWNS, AND NEARING SOME HOMES IN THE LAKE PATRICIA AREA OF MIAMI LAKES. ESTIMATED 6+ INCHES IN THE ROADWAYS AND ACROSS SIDEWALKS. |
| May 29, 6:00 PM EDT | FLASH FLOOD | 1 E Hialeah Gardens, FL | CBS4 SHARED A VIDEO ON SOCIAL MEDIA OF SIGNIFICANT FLOODING ON THE PALMETTO EXPRESSWAY NEAR 49TH STREET. WATER IS COVERING MULTIPLE LANES AND RISES TO THE BASE OF VEHICLES. WAKE CAN BE SEEN BEHIND CARS IN THE VIDEO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.3 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1713 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 833 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
766
WGUS52 KMFL 292116
FFWMFL
FLC011-086-300015-
/O.NEW.KMFL.FF.W.0008.220529T2116Z-220530T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
516 PM EDT Sun May 29 2022
The National Weather Service in Miami has issued a
* Flash Flood Warning for...
South Central Broward County in southeastern Florida...
Northern Miami-Dade County in southeastern Florida...
* Until 815 PM EDT.
* At 516 PM EDT, Doppler radar indicated nearly stationary
thunderstorms producing heavy rain across the warned area. Between
2 and 4 inches of rain have fallen over this area. Additional
rainfall amounts of 1 to 3 inches are possible in the warned area.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Miami, Hialeah, Pembroke Pines, Miramar, Davie, Miami Gardens,
Hallandale, North Miami, Doral, North Miami Beach, Aventura, Miami
Lakes, Hialeah Gardens, Opa-Locka, West Park, Miami Springs, Miami
Shores, El Portal, Medley and Country Club.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 2603 8035 2597 8014 2578 8024 2585 8043
FLASH FLOOD...RADAR INDICATED
$$
BAXTER4 follow-up statements
721
WGUS72 KMFL 292146
FFSMFL
Flash Flood Statement
National Weather Service Miami FL
546 PM EDT Sun May 29 2022
FLC011-086-300015-
/O.CON.KMFL.FF.W.0008.000000T0000Z-220530T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Broward FL-Miami-Dade FL-
546 PM EDT Sun May 29 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM EDT THIS
EVENING FOR SOUTH CENTRAL BROWARD AND NORTHERN MIAMI-DADE COUNTIES...
At 546 PM EDT, Doppler radar indicated that the thunderstorms have
dissipated over the warning area. Rainfall amounts of 2 and 5 inches
of rain have fallen in the warning area. However, light to moderate
rains will continue over the area which can still produce additional
rainfall amounts up to 1 inch. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Miami, Hialeah, Pembroke Pines, Miramar, Davie, Miami Gardens,
Hallandale, North Miami, Doral, North Miami Beach, Aventura, Miami
Lakes, Hialeah Gardens, Opa-Locka, West Park, Miami Springs, Miami
Shores, El Portal, Medley and Country Club.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 2603 8035 2597 8014 2578 8024 2585 8043
FLASH FLOOD...RADAR INDICATED
$$
BAXTER574
WGUS72 KMFL 292254
FFSMFL
Flash Flood Statement
National Weather Service Miami FL
654 PM EDT Sun May 29 2022
FLC011-086-300015-
/O.CON.KMFL.FF.W.0008.000000T0000Z-220530T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Broward FL-Miami-Dade FL-
654 PM EDT Sun May 29 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM EDT THIS
EVENING FOR SOUTH CENTRAL BROWARD AND NORTHERN MIAMI-DADE COUNTIES...
At 654 PM EDT, Doppler radar indicated between 3 and 5 inches of
rain have fallen from the early thunderstorms. Additional rainfall
amounts up to 1 inch are possible in the warned area with the
ongoing moderate rains. Broadcast media reported significant
flooding on the palmetto expressway near 49th street. Water is
covering multiple lanes and rises to the base of vehicles. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Miami, Hialeah, Pembroke Pines, Miramar, Davie, Miami Gardens,
Hallandale, North Miami, Doral, North Miami Beach, Aventura, Miami
Lakes, Hialeah Gardens, Opa-Locka, West Park, Miami Springs, Miami
Shores, El Portal, Medley and Country Club.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 2603 8035 2597 8014 2578 8024 2585 8043
FLASH FLOOD...RADAR INDICATED
$$
BAXTER751
WGUS72 KMFL 292343
FFSMFL
Flash Flood Statement
National Weather Service Miami FL
743 PM EDT Sun May 29 2022
FLC011-086-300015-
/O.CON.KMFL.FF.W.0008.000000T0000Z-220530T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Broward FL-Miami-Dade FL-
743 PM EDT Sun May 29 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM EDT THIS
EVENING FOR SOUTH CENTRAL BROWARD AND NORTHERN MIAMI-DADE COUNTIES...
At 743 PM EDT, Doppler radar indicated rains have mostly ended over
this area. However, rainfall amounts of 3 and 5 inches have fallen
over this area from the earlier thunderstorms. This amount of
rainfall will take time to drain away from the area. Therefore, the
Flash Flood Warning remain in effect until 815 PM EDT this evening.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Miami, Hialeah, Pembroke Pines, Miramar, Davie, Miami Gardens,
Hallandale, North Miami, Doral, North Miami Beach, Aventura, Miami
Lakes, Hialeah Gardens, Opa-Locka, West Park, Miami Springs, Miami
Shores, El Portal, Medley and Country Club.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 2603 8035 2597 8014 2578 8024 2585 8043
FLASH FLOOD...RADAR INDICATED
$$
BAXTER260 WGUS72 KMFL 300008 FFSMFL Flash Flood Statement National Weather Service Miami FL 808 PM EDT Sun May 29 2022 FLC011-086-300018- /O.EXP.KMFL.FF.W.0008.000000T0000Z-220530T0015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Broward FL-Miami-Dade FL- 808 PM EDT Sun May 29 2022 ...FLASH FLOOD WARNING WILL EXPIRE AT 815 PM EDT THIS EVENING FOR SOUTH CENTRAL BROWARD AND NORTHERN MIAMI-DADE COUNTIES... Flood waters have receded. The heavy rain has ended. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. LAT...LON 2603 8035 2597 8014 2578 8024 2585 8043 $$ BAXTER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at May 29, 3:08 PM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, May 29, 3:08 PM EDT, 2 hours 8 minutes before
Area Forecast Discussion National Weather Service Miami FL 308 PM EDT Sun May 29 2022 .SHORT TERM (Through Monday)... Moisture continue to surge northward from the Straits of Florida across South Florida this afternoon on the SE flank of a mid/upper level low over the eastern Gulf of Mexico. Warm surface temperatures in the upper 80s to lower 90s, cold air aloft, and the increasing moisture should provide the necessary ingredients for scattered to numerous thunderstorms this afternoon over the southern peninsula. The highest concentration of thunderstorms should be over the interior where the Gulf and Atlantic seabreezes converge, but light S/SW low/mid level flow should enable thunderstorm outflows to dominate. This means that storms should propagate towards both coasts with metro areas seeing a decent chance of storms through early evening. In addition, a westward-moving outflow boundary seen on a visible satellite imagery over the western Bahamas may reach the SE Florida coast late in the afternoon and further enhance convection in these areas. Gusty winds of 40 mph or greater are certainly possible with some of the stronger storms, along with small hail given the thermodynamic profile. In addition, the rather slow storm motion should result in areas of prolonged heavy rainfall leading to localized flooding. There may be a brief lull in convection this evening, primarily Gulf coast and Lake Okeechobee area, but an upper-level jet of 70-75 knots moving east from the Gulf of Mexico will place South Florida in the diffluent left exit region and support redevelopment of convection late tonight and early Monday morning over the Atlantic waters and move NW over the area. This will keep the threat of storms and heavy rainfall/flooding over parts of the area through the night, with the east coast metro areas as well as the Gulf coast more likely to experience this activity. Monday/Memorial Day may start rather stormy from any overnight storms along both east and west coasts, then the increasing E/SE low level flow will gradually shift the area of greatest storm concentration over the interior/Lake Okeechobee and Gulf coast areas as the day progresses. Moisture levels are expected to be even higher than today, and with lingering cold air aloft we should see once again some gusty winds and localized flooding. Temperatures on Memorial Day will be held down some by clouds and precipitation, but there could be enough break in the clouds to allow for highs to reach the mid to upper 80s. .LONG TERM (Monday Night through Sunday)... Synoptic Overview: The start of the extended period will feature a mid/upper-lvl low positioned just off the coast of SEFL, with an extensive SW-NE oriented ridge positioned north of the feature, maintaining a blocking pattern through Thursday. After that point the ridge will retreat SWrd in response to an approaching northern- branch trough which will allow the mid-lvl low to lift NEwrd away from the area. At the surface the subtropical ridge will gradually weaken into the mid-late week period, with the synoptic easterly flow generally weakening on Thursday. However, it is possible we see some influence from the upper-lvl low's surface reflection, although this is largely progged to remain offshore. As mentioned in previous discussions, as we head into Friday and next weekend, our focus shifts to the SW towards the Central American Gyre (CAG) in the vicinity of the Yucatan. There remains quite a bit of uncertainty among deterministic guidance and global ensembles on which particular portion of the broader gyre could organize into a discrete cyclone and also when this organization would occur. Regardless of organization, the setup at least looks favorable for tropical moisture to lift northward towards our general area next weekend so it will certainly require monitoring going forward. Dailies: Tuesday: Scattered to numerous storms look likely as the mid-lvl low remains in our vicinity and seasonable moisture/instability remains in place. Storms look to be the pulse variety given limited shear, but some hail will be possible as H5 temps will be around about -9C. Wednesday/Thursday: We may see some modest drying by mid-week as the low lifts NEwrd away from the area, with PoPs trending more towards climo by Thursday (30-40%). Convection will be mostly sea- breeze focused with possibly a more western focus on Wednesday as low-lvl easterly flow will be stronger before weakening by Thursday. Friday-Sunday: This period looks generally unsettled although specifics will be dependent upon the evolution of any system(s) in the southern GOM/northern Caribbean. At this point will forecast above climo PoPs and slightly below normal temperatures (a function of increased cloud cover/rainfall), with the best rain chances Saturday/Sunday. && .AVIATION(18Z TAFS)... SHRA/TSRA will develop and spread towards all terminals through 22z- 00z, and have included TEMPO TSRA along with MVFR conditions at all sites. TSRA will likely diminish over the interior and Gulf coast after 00z, but could linger over east coast sites as additional precipitation could move onshore from the Atlantic. Therefore MVFR or even lower conditions could continue to periodically affect east coast sites through the majority of the forecast period. SE wind 10- 12 knots, gusty in and near TSRA. && .MARINE... SE winds through Monday will become E or even E-NE Tuesday through Thursday as a weak low pressure area may form in the vicinity of the Bahamas. Wind speeds will be generally 15 knots or less with seas 3 ft or less for most of the week, with wind and seas possibly increasing by the end of the week well ahead of low pressure over the southern Gulf of Mexico. Showers and thunderstorms will be periodically widespread over the local waters through Tuesday, then decrease some in coverage mid-week before potentially picking up again by the end of the week. && .BEACHES... The rip current risk is expected to be in the slight to moderate range through the remainder of the holiday weeekend and for most of the week, with the highest risk along the Palm Beach County coast. && .PRELIMINARY POINT TEMPS/POPS... Miami 76 86 75 86 / 40 70 50 70 West Kendall 73 86 72 87 / 40 80 50 70 Opa-Locka 74 86 74 86 / 40 80 40 70 Homestead 73 85 73 85 / 50 70 50 70 Fort Lauderdale 76 86 74 85 / 50 80 50 70 N Ft Lauderdale 76 85 74 84 / 50 80 40 70 Pembroke Pines 74 86 73 86 / 50 80 40 70 West Palm Beach 73 86 73 84 / 50 70 40 60 Boca Raton 74 86 74 86 / 50 80 40 60 Naples 73 88 72 90 / 40 70 40 70 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Tonight/Monday and Aviation/Marine...Molleda Monday Night through Sunday...Carr Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, May 29, 4:19 PM EDT, 57 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 419 PM EDT Sun May 29 2022 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 301430- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 419 PM EDT Sun May 29 2022 ...Scattered to Numerous Thunderstorms into this Evening... ...Moderate Risk of Rip Currents Along the Palm Beaches... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Rip currents: There is a moderate risk of rip currents at the beaches of Palm Beach County. Thunderstorms: Scattered to numerous showers and thunderstorms will continue into the early evening over much of South Florida. Additional storms may develop late tonight into Monday morning. Waterspouts: Isolated waterspouts are possible over the local waters through tonight. Wind: A few strong thunderstorms this afternoon and evening could produce wind gusts in excess of 40 mph. Hail: The stronger thunderstorms this afternoon and evening have the potential of producing hail up to the size of nickels. Flooding: Prolonged periods of heavy rainfall associated with the showers and thunderstorms this afternoon and evening could lead to localized flooding. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Scattered showers and thunderstorms will be possible through the upcoming week. The primary threats will be brief heavy rainfall, lightning, and gusty winds in the strongest activity. An elevated risk of rip currents will be possible through the week along the Atlantic Coast. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, May 29, 4:46 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Miami FL
446 PM EDT Sun May 29 2022
FLZ063-066-292115-
Hendry FL-Glades FL-
446 PM EDT Sun May 29 2022
...A strong thunderstorm will impact portions of northeastern Hendry
and southern Glades Counties through 515 PM EDT...
At 446 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Montura, moving northwest at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Clewiston, Montura, Devils Garden and Harlem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2660 8089 2651 8106 2670 8123 2683 8097
TIME...MOT...LOC 2046Z 151DEG 7KT 2662 8102
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
HadiSpecial weather statement, May 29, 4:55 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Miami FL
455 PM EDT Sun May 29 2022
FLZ071>074-172-173-292130-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
455 PM EDT Sun May 29 2022
...A strong thunderstorm will impact portions of northern Miami-Dade
and southern Broward Counties through 530 PM EDT...
At 455 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Westview, or over Hialeah, moving
northwest at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Miami, Hialeah, Pembroke Pines, Hollywood, Miramar, Davie, Miami
Beach, Surfside, Hallandale, Miami Gardens, Weston, North Miami,
Doral, North Miami Beach, Aventura, Miami Lakes, Cooper City, Hialeah
Gardens, Sunny Isles Beach and Opa-Locka.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2576 8012 2579 8051 2608 8049 2607 8026
2597 8007
TIME...MOT...LOC 2055Z 121DEG 19KT 2587 8026
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HadiLocal storm report, May 29, 4:59 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
459 PM EDT SUN MAY 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM MARINE TSTM WIND 2 S LIGHTHOUSE POINT 26.26N 80.08W
05/29/2022 M48 MPH AMZ651 FL MESONET
MESONET STATION XHBI HILLSBORO INLET
REPORTED A WIND GUST OF 48MPH AS A STRONG
THUNDERSTORM MOVED ONSHORE. SITE ELEVATION
IS 16 FEET.
&&
HADISpecial weather statement, May 29, 5:05 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Miami FL
505 PM EDT Sun May 29 2022
FLZ063-292130-
Glades FL-
505 PM EDT Sun May 29 2022
...A strong thunderstorm will impact portions of central Glades
County through 530 PM EDT...
At 505 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Lakeport, moving west at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Moore Haven, Lakeport and Ortona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2705 8097 2696 8096 2695 8100 2689 8100
2688 8095 2683 8095 2680 8137 2709 8121
TIME...MOT...LOC 2105Z 077DEG 12KT 2695 8112
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HadiLocal storm report, May 29, 5:13 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
513 PM EDT SUN MAY 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM MARINE TSTM WIND 3 E LIBERTY CITY 25.82N 80.18W
05/29/2022 M54 MPH AMZ630 FL MESONET
MESONET STATION XMSP MORNINGSIDE PARK
REPORTED A WIND GUST OF 54 MPH (47 KTS) AS A
STRONG THUNDERSTORM MOVED ONSHORE. SITE
ELEVATION IS 34 FEET.
&&
HADISpecial weather statement, May 29, 5:16 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
516 PM EDT Sun May 29 2022
FLZ063-066-067-292145-
Hendry FL-Inland Palm Beach County FL-Glades FL-
516 PM EDT Sun May 29 2022
...Strong thunderstorms will impact portions of northeastern Hendry
and south central Glades Counties through 545 PM EDT...
At 516 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 6 miles southwest of
Moore Haven to near Montura. Movement was northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Clewiston, Montura, Harlem and Lake Hicpochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2679 8087 2675 8088 2668 8089 2659 8105
2680 8137 2683 8095
TIME...MOT...LOC 2116Z 238DEG 13KT 2675 8114 2670 8103
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HadiThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 1:58 PM EDT | Special Weather Statement | MFL | Broward | 32 min |
| May 29, 2:11 PM EDT | Special Weather Statement | MFL | Collier | 34 min |
| May 29, 2:32 PM EDT | Special Weather Statement | MFL | Miami-Dade | 28 min |
| May 29, 2:36 PM EDT | Special Weather Statement | MFL | Broward | 24 min |
| May 29, 2:41 PM EDT | Special Weather Statement | MFL | Broward | 34 min |
| May 29, 2:56 PM EDT | Special Weather Statement | MFL | Monroe | 34 min |
| May 29, 2:59 PM EDT | Special Weather Statement | MFL | Miami-Dade | 31 min |
| May 29, 3:03 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 27 min |
| May 29, 3:04 PM EDT | Special Marine Warning | MFL | 26 min | |
| May 29, 3:05 PM EDT | Special Weather Statement | MFL | Martin | 25 min |
| May 29, 3:06 PM EDT | Special Weather Statement | MFL | Broward | 24 min |
| May 29, 3:15 PM EDT | Special Weather Statement | MFL | Broward | 30 min |
| May 29, 3:16 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 119 min |
| May 29, 3:23 PM EDT | Special Weather Statement | MFL | Palm Beach | 37 min |
| May 29, 3:29 PM EDT | Special Weather Statement | MFL | Monroe | 31 min |
| May 29, 3:31 PM EDT | Special Weather Statement | MFL | Palm Beach | 29 min |
| May 29, 3:33 PM EDT | Special Marine Warning | MFL | 27 min | |
| May 29, 3:38 PM EDT | Special Weather Statement | MFL | Miami-Dade | 37 min |
| May 29, 3:46 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 29 min |
| May 29, 3:49 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 116 min |
| May 29, 3:57 PM EDT | Special Marine Warning | MFL | 33 min | |
| May 29, 4:11 PM EDT | Special Weather Statement | MFL | Miami-Dade | 34 min |
| May 29, 4:14 PM EDT | Special Weather Statement | MFL | Palm Beach | 31 min |
| May 29, 4:17 PM EDT | Special Weather Statement | MFL | Hendry | 28 min |
| May 29, 4:28 PM EDT | Special Weather Statement | MFL | Miami-Dade | 32 min |
| May 29, 4:29 PM EDT | Special Weather Statement | MFL | Miami-Dade | 31 min |
| May 29, 4:31 PM EDT | Special Marine Warning | MFL | 29 min | |
| May 29, 4:39 PM EDT | Special Weather Statement | MFL | Broward | 36 min |
| May 29, 4:45 PM EDT | Special Weather Statement | MFL | Palm Beach | 30 min |
| May 29, 4:46 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 119 min |
| May 29, 4:46 PM EDT | Special Weather Statement | MFL | Hendry | 29 min |
| May 29, 4:48 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 27 min |
| May 29, 4:51 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 24 min |
| May 29, 4:55 PM EDT | Special Weather Statement | MFL | Broward | 35 min |
| May 29, 5:05 PM EDT | Special Weather Statement | MFL | Glades | 25 min |
| May 29, 5:06 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 114 min |
| May 29, 5:08 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 112 min |
| May 29, 5:16 PM EDT | Special Weather Statement | MFL | Hendry | 29 min |
| May 29, 5:17 PM EDT | Special Marine Warning | MFL | 28 min | |
| May 29, 5:22 PM EDT | Special Weather Statement | MFL | Collier | 23 min |
| May 29, 5:28 PM EDT | Special Marine Warning | MFL | 32 min | |
| May 29, 5:38 PM EDT | Special Marine Warning | MFL | 37 min | |
| May 29, 5:45 PM EDT | Special Weather Statement | MFL | Broward | 30 min |
| May 29, 5:49 PM EDT | Special Weather Statement | MFL | Collier | 26 min |
| May 29, 6:02 PM EDT | Areal Flood Advisory | MFL | Glades, Hendry | 3 hr |
| May 29, 6:16 PM EDT | Special Marine Warning | MFL | 44 min | |
| May 29, 6:17 PM EDT | Special Weather Statement | MFL | Collier | 28 min |
| May 29, 6:35 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 3 hr |
| May 29, 6:57 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 2 hr |
| May 29, 7:02 PM EDT | Areal Flood Advisory | MFL | Collier | 118 min |
Nearby
Flash Flood Warnings in Florida, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.